Free Access
Volume 47, Number 4, July-August 2013
Page(s) 1167 - 1184
Published online 17 June 2013
  1. T. Abboud, Electromagnetic waves in periodic media, in Second International Conference on Mathematical and Numerical Aspects of Wave Propagation, Newark, DE. SIAM, Philadelphia (1993) 1–9.
  2. H. Alber, A quasi-periodic boundary value problem for the laplacian and the continuation of its resolvent. Proc. Royal Soc. Edinburgh 82 (1979) 251–272. [CrossRef]
  3. T. Arens, Scattering by biperiodic layered media: The integral equation approach.Habilitation Thesis, Universität Karlsruhe (2010).
  4. G. Bao, Variational approximation of Maxwell’s equations in biperiodic structures. SIAM J. Appl. Math. 57 (1997) 364–381. [CrossRef]
  5. G. Bao, L. Cowsar and W. Masters, Mathematical modeling in optical science. SIAM Frontiers Appl. Math. SIAM, Philadelphia (2001).
  6. G. Bao and D.C. Dobson, On the scattering by a biperiodic structure. Proc. Amer. Math. Soc. 128 (2000) 2715–2723. [CrossRef] [MathSciNet]
  7. A.-S. Bonnet-Bendhia and F. Starling, Guided waves by electromagnetic gratings and non-uniqueness examples for the diffraction problem. Math. Methods Appl. Sci. 17 (1994) 305–338. [CrossRef]
  8. S.N. Chandler-Wilde and P. Monk, Existence, uniqueness, and variational methods for scattering by unbounded rough surfaces. SIAM. J. Math. Anal. 37 (2005) 598–618. [CrossRef] [MathSciNet]
  9. M. Costabel, M. Dauge and S. Nicaise, Corner Singularities and Analytic Regularity for Linear Elliptic Systems. Part I: Smooth domains.
  10. D. Dobson and A. Friedman, The time-harmonic Maxwell’s equations in a doubly periodic structure. J. Math. Anal. Appl. 166 (1992) 507–528. [CrossRef]
  11. D.C. Dobson, A variational method for electromagnetic diffraction in biperiodic structures. Math. Model. Numer. Anal. 28 (1994) 419–439.
  12. H. Haddar and A. Lechleiter, Electromagnetic wave scattering from rough penetrable layers. SIAM J. Math. Anal. 43 (2011) 2418–2433. [CrossRef] [MathSciNet]
  13. W. McLean, Strongly Elliptic Systems and Boundary Integral Operators. Cambridge University Press, Cambridge, UK (2000).
  14. P. Monk, Finite Element Methods for Maxwell’s Equations. Oxford Science Publications, Oxford (2003).
  15. F. Rellich, Darstellung der Eigenwerte von Δu + λu = 0 durch ein Randintegral. Math. Zeitschrift 46 (1940) 635–636. Doi: 10.1007/BF01181459. [CrossRef]
  16. G. Schmidt, On the diffraction by biperiodic anisotropic structures. Appl. Anal. 82 (2003) 75–92. [CrossRef]
  17. C. Wilcox, Scattering Theory for Diffraction Gratings. Appl. Math. Sci. Springer-Verlag 46 (1984).

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you